Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Effects of body spray inhalent - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   I am sufferin from a body spary inhalent and i am seeking for help on what to 15 years old i weigh 140 pounds

yesterday on my way to school i took out my RGX body spary and sparyed it on me so i can smell good for school and had a accidental inhalent abuse i am now seeking for help it happended yesterday at around 8:00-8:30am and now is 8:18 please help my parents are wanting me to find a answer so i can know what to do and also them please.
User :   body spray im sorry
Doctor :   you need to visit ER
User :   are you sure what can happen if not
Doctor :  
the symptoms will take time to disappear usually it will be 8 to 12 hours depending on the amount of inhalant.
Doctor :  
it may take more than two days too
User :   what the longest amount of time do you think
User :   to it leaves your sytem
Doctor :   it depends on the amount of the inhalant and the medical status of the body
Doctor :  
may be 72 hours or more
User :   what the longest have you heard of,can i die from it
Doctor :   death with body spray is not i have heard nor it is recorded

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor